Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Conformal blocks and rational normal curves


Author: Noah Giansiracusa
Journal: J. Algebraic Geom. 22 (2013), 773-793
DOI: https://doi.org/10.1090/S1056-3911-2013-00601-3
Published electronically: June 18, 2013
MathSciNet review: 3084722
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove that the Chow quotient parameterizing configurations of $ n$ points in $ \mathbb{P}^d$ which generically lie on a rational normal curve is isomorphic to $ \overline {\mathcal {M}}_{0,n}$, generalizing the well-known $ d=1$ result of Kapranov. In particular, $ \overline {\mathcal {M}}_{0,n}$ admits birational morphisms to all the corresponding geometric invariant theory (GIT) quotients. For symmetric linearizations, the polarization on each GIT quotient pulls back to a divisor that spans the same extremal ray in the symmetric nef cone of $ \overline {\mathcal {M}}_{0,n}$ as a conformal blocks line bundle. A symmetry in conformal blocks implies a duality of point-configurations that comes from Gale duality and generalizes a result of Goppa in algebraic coding theory. In a suitable sense, $ \overline {\mathcal {M}}_{0,2m}$ is fixed pointwise by the Gale transform when $ d=m-1$ so stable curves correspond to self-associated configurations.


References [Enhancements On Off] (What's this?)


Additional Information

Noah Giansiracusa
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912
Address at time of publication: Department of Mathematics, University of California, Berkeley, Berkeley, California 94720
Email: noahgian@math.brown.edu, noahgian@math.berkeley.edu

DOI: https://doi.org/10.1090/S1056-3911-2013-00601-3
Received by editor(s): January 16, 2011
Received by editor(s) in revised form: April 11, 2011
Published electronically: June 18, 2013
Additional Notes: The author was partially supported by funds from NSF DMS-0901278.
Communicated by: Michel Brion
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website